# SDR SWAA2020030442032

- Difficulty date: January 21, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LOCATIONS OF AFT CARGO BAY FLOOR TO SIDEWALL SHIELD CORRODED BETWEEN BS. 767 TO BS. 794, RBL 22.     / R&R SHIELD PER SRM AND DWG.
